# SDR CAL950503

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 64,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND 13 CRACKS RUNNING FROM FASTENER HOLES IN LEFT SECTION 41 SKIN PANEL.  THE CRACKS RANGED IN LENGTH FROM 0.25 INCH TO 0.009 INCH.  THE EXISTING DOUBLER WAS REMOVED AND THE DAMAGED AREAS WERE CUT OUT.  FILLERS AND DOUBLERS WERE INSTALLED IAW SRM 51-30-2 AND SRM 51-30-3.  (X)E
